Search the site

Volume 26, number 3 (2014)

Previous: volume 26, number 2 (2014) Next: volume 27, number 1 (2015) Up: volume list

Valentin Blomer; Farrell Brumley; Alex Kontorovich; Nicolas Templier
Bounding hyperbolic and spherical coefficients of Maass forms
p. 559-578 Details
Mei-Chu Chang; Bryce Kerr; Igor E. Shparlinski; Umberto Zannier
Elements of large order on varieties over prime finite fields
p. 579-593 Details
Christophe Debry
Beyond two criteria for supersingularity: coefficients of division polynomials
p. 595-605 Details
T. Alden Gassert
Discriminants of Chebyshev radical extensions
p. 607-633 Details
Georges Gras
On the structure of the Galois group of the Abelian closure of a number field
p. 635-654 Details
Itamar Gal; Robert Grizzard
On the compositum of all degree $d$ extensions of a number field
p. 655-672 Details
Robert Harron; Antonio Lei
Iwasawa theory for symmetric powers of CM modular forms at non-ordinary primes
p. 673-707 Details
Jay Heumann; Vinayak Vatsal
Modular symbols, Eisenstein series, and congruences
p. 709-756 Details
Jonathan Wing Chung Lam
A local large sieve inequality for cusp forms
p. 757-787 Details
Cécile Le Rudulier
Points algébriques de hauteur bornée sur la droite projective
(Algebraic points of bounded height on the projective line)
p. 789-812 Details
Clayton Petsche; Brian Stout
Global minimal models for endomorphisms of projective space
p. 813-823 Details
Previous: volume 26, number 2 (2014) Next: volume 27, number 1 (2015) Up: volume list